Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Fever, giving crocin suspension and oflomac. Dose of these medicine?

I have a 8 months old son. He is suffering from fever since last two days. I have consulted with one doctor and suggest me to give the following 1) crocin suspension paracetamol . 2) Oflomac I have already given 5 dose of crocin and 4 dose of oflomac. But now he got relief from fever. My question is : Is it possible to give dose both of the above medicine? Kindly suggest!
Mon, 10 Dec 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
General & Family Physician 's  Response
Hi mh ! Late reply for your question but it's ok to give paracetamol and oflomac togather. As para for fever give him when you feel he has fever, oflomac is antibiotic give him for regular 3 days. Dose depend upon child's age and weight.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor, i have a baby aged 19 months. For the past few months, he is continuosly getting fever, cold and throat infection very often. We have take all the prescribed test (blood, urine etc) and the results shown normal. Now its rainy season in my city and I believe he has got fever and cold because of this yet again. I am giving his Crocin suspension DS for Fever, Sinarest and Ascoril (for cough and cold). my question is giving these medicines often will it cause any side effects? Especially giving Crocin suspension DS and the cold medicines. Please advise

doctor1 MD

Hi , My son is 3.5 years old (weight 17 kgs , fever since last 2 days ) and is suffering from high fever , cold and cough . He doesnt have fever in the day but in the evening he gets around 100 and then in the night it goes up to 102-103F . Also he has a tough time sleeping since he keeps coughing . We have given him Crocin suspension ( paracetemol syrup) to control the fever , but this wasnt able to control the fever when it went beyond 101 . We then gave him meftal suspension 5 ml . which helped . Can you please advice what medicines we can give him

doctor1 MD

hi sir, My kid is suffereing from fever since yesterday. i have used crocin suspension DS everly 6 hourly and till now i have given her 5 doses. but her temperature is now 102.7 so is it safe to use meftal-p now. her weight is 19 kg and 6 years. so how much dosage can be used if it is safe. Haritha

Recent questions on  Antipyretic

doctor1 MD

Hi, my 3 year old has had a croup type cough and fever for 8 days now. We have given him paracetamol regularly and he hasn t seemed lethargic or really Ill so I haven t taken him to see a doctor. He has also had an eczema type rash around his left eye and is now complaining of pains in his temple on the left side by his eye. I m getting a little worried that this is something more than a virus? Can you advise?

doctor1 MD

Hi, my 8 yr old son has a fever that went from 98.6 in a hour to 100.4. He won t eat or drink and cries off and on saying he has a headache (which I gave him children s chewable tylenol.), also complaining of feeling like throwing up (but hasn t yet). Should I be concerned enough to take him to emergency room since Doctor s offices are closed?

doctor1 MD

my son s temp went up and down from 99 - 90.3 we gave him chicken soup and tylenol, he had an epileptic seizure in dec 08 as well as hospitalized in 2000 for pneumonia, i am confused because i never seen it go won that low before. can you please help?

doctor1 MD

Hi, its started three days ago. I have a fever of 103-104, im keep sweating, im taking tylenol extra strength for the fever, but once the medicine loses its effect, my temprature goes high again and i start to feel very cold and even shake. i lost the taste for food completely, i cant even stand the smell of it. i threw up only once. i feel dizzy, when i get up i just wanna sleep right of way. at night i sweat so badd its like the whole bed is washed. im wondering if its something to do with my kidney stones since i have them. im having hard time to walk because of my dizzeness. please help me what this is! thank you!

doctor1 MD

what kind of pain medication would I take for rectal pain?

doctor1 MD

7 MONTH'S BABY SUFFERING FROM COLD FOR 8 DAYS WAS USING CEFPODOXIME AND ZYR COLD SYRUP.BUT NOW HE IS IN FEVER THAT REACHES TO 102F IN EVERY NIGHT AND USING PARACETAMOL SOLN(FEVEX) FOR 2 DAYS BUT TEMPERATURE NOT LOWERING.WHAT CAN I DO? PLZ HELP.

doctor1 MD

I'm nursing my one year old. I've been taking pepto bismal for the last two days. I just looked up the info and it says not to take. She has a fever tonight of 101....I'm afraid of ryes syndrome . Also, she was around a child who got hand foot and...